Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 18, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Aug 29, 2007, 3:24 PM EDT for Sanilac County, Michigan. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2007, 3:24 PM EDT (19:24 UTC)
- Expired
- Aug 29, 2007, 3:53 PM EDT
- In force
- 29 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Sanilac County, MI
The radar
The Detroit radar (KDTX), 109 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 3:42 PM EDT | TSTM WND GST 60 | 2 N Argyle, MI | |
| Aug 29, 3:42 PM EDT | HAIL 0.75 | 2 N Argyle, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDTX 291924 TORDTX MIC151-292015- /O.NEW.KDTX.TO.W.0018.070829T1924Z-070829T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 324 PM EDT WED AUG 29 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... SANILAC COUNTY IN SOUTHEAST MICHIGAN * UNTIL 415 PM EDT * AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEW GREENLEAF...OR ABOUT 11 MILES SOUTH OF BAD AXE...MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... 6 MILES NORTH OF ARGYLE BY 330 PM EDT... TYRE BY 335 PM EDT... MINDEN AND PALMS BY 345 PM EDT... FORESTVILLE AND 7 MILES NORTH OF RICHMONDVILLE BY 355 PM EDT... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID WINDOWS. LAT...LON 4344 8255 4347 8310 4368 8312 4369 8261 $$ SF / MANN
2 follow-up statements
000 WWUS53 KDTX 291936 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 336 PM EDT WED AUG 29 2007 MIC151-292015- /O.CON.KDTX.TO.W.0018.000000T0000Z-070829T2015Z/ SANILAC MI- 336 PM EDT WED AUG 29 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SANILAC COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...LOCATED NEAR ARGYLE...OR ABOUT 13 MILES SOUTH OF BAD AXE...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... PALMS AND MINDEN BY 355 PM EDT... 6 MILES NORTH OF DECKERVILLE BY 400 PM EDT... FORESTVILLE BY 410 PM EDT... RICHMONDVILLE AND 8 MILES NORTH OF FORESTER BY 415 PM EDT... THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS OVER 65 MPH AND HAIL GREATER THAN ONE INCH IN DIAMETER. LAT...LON 4344 8255 4347 8310 4368 8312 4369 8261 $$ MANN
000 WWUS53 KDTX 291953 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 353 PM EDT WED AUG 29 2007 MIC151-292003- /O.CAN.KDTX.TO.W.0018.000000T0000Z-070829T2015Z/ SANILAC MI- 353 PM EDT WED AUG 29 2007 ...THE TORNADO WARNING FOR SANILAC COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE CIRCULATION THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN CANCELLED. THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM. LAT...LON 4344 8255 4347 8310 4368 8312 4369 8261 $$ MANN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Aug 29, 1:46 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 29, 1:46 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 146 PM EDT WED AUG 29 2007 .AVIATION... A SLOW MOVING COLD FRONT DRAPED ACROSS CENTRAL MICHIGAN WILL DROP SLOWLY SOUTHWARD THROUGH THE SOUTHERN HALF OF MICHIGAN DURING THE AFTERNOON AND EARLY EVENING. THIS WILL BRING A QUICK SHOT OF THUNDERSTORMS TO AREA TERMINALS...PARTICULARLY FNT DET AND DTW. CEILINGS AND VISIBILITIES WILL DROP TO MVFR...POSSIBLY IFR...IN THUNDERSTORMS. BEHIND THE FRONT...SHOWERS AND MVFR CEILINGS CAN BE EXPECTED ALONG WITH A QUICK FLIP TO NORTH WINDS. RESTRICTED VISIBILITIES AND MVFR CEILINGS WILL LINGER INTO THE MORNING HOURS AS THE AIRMASS COOLS. && .PREV DISCUSSION...ISSUED 1147 AM EDT WED AUG 29 2007 UPDATE... CLEAR SKIES ACROSS THE FORECAST AREA THIS MORNING WILL ALLOW FOR AMPLE SURFACE HEATING AND FURTHER STEEPEN THE LOW LEVEL LAPSE RATES. SPC SECTOR ANALYSIS SHOWS 0-3KM LAPSE RATES IN THE THUMB AND TRI-CITES ARE CURRENTLY AROUND 6 C/KM...WITH FURTHER STEEPENING EXPECTED AREA WIDE THIS AFTERNOON BEFORE THE COLD FRONT APPROACHES. SPC SECTOR ANALYSIS ALSO SHOWS A FIRM CAP IN PLACE OVER ALL OF SOUTHEAST MICHIGAN...WHICH HAS BEEN SUFFICIENT ENOUGH TO HOLD BACK CU DEVELOPMENT SO FAR THIS AFTERNOON. QUESTION WILL BE IF WE CAN GENERATE ENOUGH LIFT AHEAD OF AND ALONG THE FRONT TO ALLOW THUNDERSTORMS TO DEVELOP. MODIFIED SOUNDING FOR DTX USING T/TD OF 90/67 YIELDED 2500 J/KG OF MLCAPE BY LATE AFTERNOON. MODIFIED SOUNDING FOR FNT WAS SIMILAR. MODELS ALSO INDICATING GOOD THETA-E ADVECTION AT ALL LEVELS JUST AHEAD OF THE FRONT...AND UPSTREAM SURFACE DEWPOINTS HAVE BEEN POOLING INTO THE UPPER 60S TO 70 JUST AHEAD OF THIS BOUNDARY. NAM/GFS ARE SHOWING MODEST LOW AND MID LEVEL FRONTOGENETICAL FORCING ALONG THE FRONT THIS AFTERNOON AND EARLY EVENING...PARTICULARLY ACROSS THE TRI-CITIES AND THUMB REGIONS. VERTICAL CIRCULATIONS WILL BE FURTHER ENHANCED BY DIVERGENCE ALOFT FROM THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK. WE ARE ALSO ANTICIPATING A 700MB SPEED MAX OF 45-50 KTS TO MOVE THROUGH SOUTHEAST MICHIGAN AROUND 18Z. THINK THAT THE COMBINATION OF THESE FORCING MECHANISMS CAN GENERATE ENOUGH LIFT TO PUNCH THROUGH THE CAP FOR DEVELOPMENT OF THUNDERSTORMS JUST AHEAD OF AND ALONG THE FRONT. ONE CON FOR ORGANIZED DEVELOPMENT OF SEVERE WEATHER...LOW LEVEL SHEAR IS NOT EXPECTED TO BE TOO IMPRESSIVE...WITH WINDS FROM THE SURFACE TO 850MB BELOW 15 KTS AND BECOMING INCREASINGLY UNIDIRECTIONAL. WE ARE EXPECTING THUNDERSTORMS TO DEVELOP OVER THE TRI-CITES AND THUMB REGIONS DURING THE EARLY TO MID AFTERNOON...AND SPREAD SOUTHWARD TO THE DETROIT METRO AREA BY 300 PM. SEVERE WEATHER IS POSSIBLE...WITH AT LEAST A FEW STRONG TO SEVERE STORMS EXPECTED. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. TORNADOES ARE NOT EXPECTED AS HELICITY LOOKS WAY TOO LOW AND ANTICIPATED LCL HEIGHTS AROUND 5000 FT ARE NOT FAVORABLE. PREV DISCUSSION...ISSUED 410 AM EDT WED AUG 29 2007 SHORT TERM...TODAY SURFACE RIDGE TO RETREAT FROM THE SOUTHEASTERN GREAT LAKES REGION THIS MORNING...WITH AN UPPER LAKES COLD FRONT MOVING IN THIS AFTERNOON. BELIEVE THAT THE GFS MAY BE TOO HASTY MOVING THIS FRONT ON THROUGH THE FORECAST AREA...GIVEN WEST TO SOUTHWEST FLOW IN THE MID LEVELS. AT 500 MB...MODELS SHOW WEAK EMBEDDED SHORTWAVE TROUGH MOVING IN THIS AFTERNOON. A WEDGE OF DEEP MOISTURE DEPICTED BY MODELS MOVING IN THIS AFTERNOON. THIS MOISTURE TO BE ACCOMPANIED BY A FEW UBAR/SEC OF OMEGA ASCENT IN THE LOW TO MID LEVELS...WEAK 850 TO 500 MB QVECTOR CONVERGENCE...WEAK 850 TO 700 MB FRONTOGENESIS...AND MODEST LOW LEVEL WIND CONVERGENCE BENEATH WEAK UPPER DIVERGENCE. MODELS IN GOOD AGREEMENT FOCUSING EARLIEST SHOWER/THUNDERSTORM CHANCES NORTH BY EARLY AFTERNOON THEN WORKING SOUTHWARD AHEAD OF THE COLD FRONT. MODELS SHOW CONVECTIVE INHIBITION NICELY ERODING BY AFTERNOON WITH CAPES TO NEAR 2K JOULES AND POSSIBLY MORE. 850 TO 700 MB LAPSE RATES ALSO CRANK UP TO 7 DEGREES C/KM OR SO...WITH TOTAL TOTALS APPROACHING 50. ZERO TO 6 KM BULK SHEAR LESS THAN 40 KNOTS...HELICITY ON THE WEAK SIDE...AND LOW LEVEL JET LARGELY ABSENT OVERHEAD. STILL...ROBUST INSTABILITY WITH MODEST FORCING SHOULD BE SUFFICIENT FOR SLIGHT CHANCE OF SEVERE STORMS. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO BE ONGOING IN THE EASTERN PORTIONS OF THE CWA BY THIS EVENING WITH A DIMINISHING TREND AS WE LOSE DIURNAL SUPPORT AND THE 925MB FRONT PUSHES THROUGH. A SHORTWAVE WILL MOVE ACROSS NORTHERN LOWER BY 06Z HELPING TO ACCELERATE THIS FRONT TO THE SOUTH. DRIER AIR WILL BEGIN ADVECTING IN BEHIND THE FRONT WITH SKIES PARTIALLY CLEARING FROM THE NORTHWEST OVERNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST FOR THE DURATION OF THE WEEK WITH A LONG STRETCH OF QUIET WEATHER SETTING UP FOR SOUTHEAST MICHIGAN. 850MB TEMPS FALL TO BETWEEN 10 AND 12C BEHIND THE FRONT WHICH ARE RIGHT IN LINE WITH CLIMO FOR THE FIRST WEEKEND IN SEPTEMBER. THIS WILL SUPPORT VERY SEASONABLE HIGHS IN THE MID TO UPPER 70S ON THURSDAY AND FRIDAY WITH LOWS RUNNING SLIGHTLY BELOW NORMAL IN THE UPPER 40S TO LOW 50S. A NUMBER OF SHORTWAVES WILL BRUSH BY NORTHERN LAKE HURON THROUGH FRIDAY UNTIL THE UPPER LEVEL RIDGE AXIS BUILDS FAR ENOUGH TO THE EAST TO LIFT THE PREVAILING FLOW NORTH INTO ONTARIO. TEMPERATURES WILL SLOWLY WARM THROUGH THE LABOR DAY WEEKEND AS HIGH PRESSURE BUILDS TO THE EAST AND SOUTHWESTERLY RETURN FLOW GRADUALLY INCREASES. BY THE BEGINNING OF NEXT WEEK...MODELS INDICATE THE RIDGE WILL BE SUPPRESSED BY FAST ZONAL FLOW SETTING UP ACROSS SOUTHERN CANADA. AN EXPANSIVE SURFACE HIGH IS FORECAST TO EXTEND FROM THE MID ATLANTIC STATES TO THE MID MISSISSIPPI VALLEY PREVENTING THE RETURN OF MOISTURE FROM THE GULF. MODELS ARE STARTING TO HINT AT A COLD FRONT PUSHING SOUTH INTO LOWER MICHIGAN FROM LATE MONDAY INTO TUESDAY OF NEXT WEEK WITH THE 00Z/29 GFS BEING A FASTER AND MORE AGGRESSIVE OUTLIER. AT THIS TIME MOISTURE LOOKS TO BE LIMITED ALONG THE FRONTAL BOUNDARY AND WITH TIMING ALSO IN QUESTION WILL CHOOSE TO KEEP THE LABOR DAY FORECAST DRY. MARINE... SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE CENTRAL GREAT LAKES THROUGH THE DAY AS A COLD FRONT PUSHES SOUTH THROUGH THE REGION. A FEW OF THE STORMS MAY BE STRONG ON THE SOUTH HALF OF LAKE HURON...LAKE ST CLAIR AND LAKE ERIE FROM LATE THIS AFTERNOON INTO THIS EVENING. WINDS WILL SHIFT AROUND TO THE NORTH OVERNIGHT BUT WILL BE SLIGHTLY LESS THAN EARLIER EXPECTED DUE TO THE SHALLOW NATURE OF THE FRONT. WAVES WILL GRADUALLY INCREASE THROUGH THURSDAY ON THE SOUTH HALF OF THE LAKE WITH A PERSISTENT NORTHERLY FLOW AND INCREASING INSTABILITY AND WILL HAVE TO KEEP AN EYE OUT FOR SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL RETURN TO THE AREA BY THE END OF THE WEEK WITH GOOD BOATING CONDITIONS EXPECTED FOR THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....OROW UPDATE.......OROW SHORT TERM...DWD LONG TERM....KAHL MARINE.......KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 29, 3:14 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 314 PM EDT WED AUG 29 2007 MIZ049-053>055-060>063-068>070-075-076-082-083-301000- HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 314 PM EDT WED AUG 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM MID AFTERNOON THROUGH THIS EVENING AS A COLD FRONT MOVES ACROSS LOWER MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE THUNDERSTORMS. ALTHOUGH THE MAIN HAZARD WILL BE WIND GUSTS TO 60 MPH...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. MARGINALLY SEVERE SIZE HAIL...BRIEF HEAVY RAIN...AND LIGHTNING WILL ALSO ACCOMPANY THESE THUNDERSTORMS. STORM MOTION WILL BE TO THE EAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MIZ047-048-301000- MIDLAND-BAY- 314 PM EDT WED AUG 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY THIS EVENING AS A COLD FRONT PASSES SOUTH THROUGH THE AREA. SEVERE WEATHER POTENTIAL WILL BE SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-301000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 314 PM EDT WED AUG 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM MID AFTERNOON THROUGH THIS EVENING AS A COLD FRONT MOVES ACROSS LOWER MICHIGAN. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE THUNDERSTORMS. ALTHOUGH THE MAIN HAZARD WILL BE WIND GUSTS TO 60 MPH...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. MARGINALLY SEVERE SIZE HAIL...BRIEF HEAVY RAIN...AND LIGHTNING WILL ALSO ACCOMPANY THESE THUNDERSTORMS. STORM MOTION WILL BE TO THE EAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:39 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 47 min |
| Aug 29, 2:44 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 91 min |
| Aug 29, 2:59 PM EDT | Tornado Warning | DTX | Tuscola | 26 min |
| Aug 29, 3:15 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 53 min |
| Aug 29, 3:17 PM EDT | Special Marine Warning | DTX | 85 min | |
| Aug 29, 3:51 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 84 min |
| Aug 29, 3:59 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 61 min |
| Aug 29, 4:06 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 84 min |
| Aug 29, 4:37 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 43 min |
| Aug 29, 4:54 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 66 min |
| Aug 29, 5:35 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 85 min |
| Aug 29, 5:43 PM EDT | Special Marine Warning | DTX | 95 min | |
| Aug 29, 5:44 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 59 min |
| Aug 29, 6:57 PM EDT | Special Marine Warning | DTX | 91 min | |
| Aug 29, 6:59 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 61 min |
| Aug 29, 7:12 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 38 min |
| Aug 29, 7:14 PM EDT | Special Marine Warning | DTX | 61 min |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.